Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the convolution of a measure and a function


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 53 (1975), 399-403
MSC: Primary 28A32
DOI: https://doi.org/10.1090/S0002-9939-1975-0385058-6
MathSciNet review: 0385058
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Complements to a theorem of Bourbaki on the convolution of a measure and a function.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chaps. I--IV, 2ième éd., Actualités Sci. Indust., no. 1175, Hermann, Paris, 1965. MR 36 #2763.
  • [2] N. Bourbaki, Éléments de mathématique. Fasc. XXI. Livre VI: Intégration. Chap. V. 2ième éd., Actualités Sci. Indust., no. 1244, Hermann, Paris, 1967. MR 35 #322. MR 0209424 (35:322)
  • [3] -, Éléments de mathématique. Fasc. XXIX. Livre VI: Intégration. Chaps. VII--VIII, Actualités Sci. Indust., no. 1306, Hermann, Paris, 1963. MR 31 #3539.
  • [4] -, Éléments de mathématique. Fasc. III. Livre III: Topologie générale. Chaps. III--IV, 3ième éd., Actualités Sci. Indust., no. 1143, Hermann, Paris, 1960.
  • [5] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der math. Wissenschaften, Band 115, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #158. MR 551496 (81k:43001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A32

Retrieve articles in all journals with MSC: 28A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0385058-6
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society